MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 168 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 168-390
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "textured to smooth".Later healthcare professional reported "fear alcl" and "rippling".This record is for left side.The device was explanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of rippling is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rippling.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event visibility/palpability was received on july 20,2026, with lot number 1363511.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: visibility/palpability: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (crease and broken in the plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.Additional, changed, and/or corrected data: d.9., h.2., h.3., h.6.

Brand Name
Style 168 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25630447
Report Number9617229-2026-12252
Device Sequence Number21280443
Product Code FWM
UDI-Device Identifier10888628000841
UDI-Public(01)10888628000841(17)101017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2010
Device Catalogue Number168-390
Device Lot Number1363511
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexFemale
Patient Weight126 LB
Patient RaceWhite